# SDR SWAA2023090690301

- Difficulty date: August 17, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT FWD PASSENGER CABIN BS294 RBL54 WL208.<[01] INSTALLED NEW ATTACH ANGLE AT FWD PASSENGER CABIN BS294 RBL54 WL208 PER SRM 51-40-05-0G-0 AND DWG 141A8310.;[02] VERIFIED CORRECTIVE ACTION #1
